# SDR R61A201307150596

- Difficulty date: June 10, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- Aircraft time: 9,203 hours, 8,969 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210111
- Condition: Corroded
- Location: Zone 100
- Part time: 9,203 hours, 8,969 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY INSPECTION,   CORROSION WAS FOUND ON LT SEAT TRACK BETWEEN BS 228.5 AND 570,  MX R & R SEAT TRACK IAW SRM 51-40-15, 51-42-05, 51-41-00.
